# SDR AALA200803068

- Difficulty date: November 26, 2008
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 66,711 hours, 10,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Damaged
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZATION STRAP FOR MAIN DECK FLOORBEAM WAS SEVERED.  REMOVED PREVIOUS INTERIM REPAIR.  AREA OF DISCREPANCY IS 3.25 INCH FORWARD AND 2.4 INCH AFT INBOARD OUTBOARD.  INSTALLED REPAIR STRAP PER SRM 53-10-51 2R FIG 201 AND MRB 767 3351.
